# SDR DALA2023041603006

- Difficulty date: April 14, 2023
- Submitted: April 16, 2023
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 72,550 hours, 29,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2719815) DURING INSPECTION FOUND FWD CARGO STA 500C L/H INTERCOSTAL CRACKED. REMOVED AND REPLACED INTERCOSTAL IAW B737-800 SRM 51-4-002-0G.
